The University of Southampton
University of Southampton Institutional Repository

Bifurcating steady-state solutions of the dissipative quasi-geostrophic equation in Lagrangian formulation

Bifurcating steady-state solutions of the dissipative quasi-geostrophic equation in Lagrangian formulation
Bifurcating steady-state solutions of the dissipative quasi-geostrophic equation in Lagrangian formulation
0951-7715
3123-3147
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f
Chen, Zhi-Min
e4f81e6e-5304-4fd6-afb2-350ec8d1e90f

Chen, Zhi-Min (2016) Bifurcating steady-state solutions of the dissipative quasi-geostrophic equation in Lagrangian formulation. Nonlinearity, 29 (10), 3123-3147. (doi:10.1088/0951-7715/29/10/3132).

Record type: Article
Text
Nonlinearity 2016.pdf - Accepted Manuscript
Download (185kB)

More information

Accepted/In Press date: 25 July 2016
e-pub ahead of print date: 26 August 2016
Organisations: Fluid Structure Interactions Group

Identifiers

Local EPrints ID: 403072
URI: http://eprints.soton.ac.uk/id/eprint/403072
ISSN: 0951-7715
PURE UUID: 7f0f6035-d123-47ea-9779-67408ff15bdb

Catalogue record

Date deposited: 23 Nov 2016 14:58
Last modified: 09 Jan 2022 06:30

Export record

Altmetrics

Contributors

Author: Zhi-Min Chen

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×